# SDR IPXA2024062856846

- Difficulty date: June 28, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Aircraft time: 59,871 hours, 19,510 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585649
- Condition: Dented
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL DENT. PANEL NO. : 222BFF, P/N : 141T5856-49 (REPAIR) I.A.W AMM 25-57-05-404-006, AMM 25-58-01-404-005 AND AMM 25-58-05-404-052 REV.142 INSTALLED MAIN DECK CARGO HANDLING AND CONDITION CHECK NORMAL  MAJOR REPAIR.
